# SDR ASOA201708093222

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 36,300 hours, 28,523 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Contactor
- Part number: 480CC01
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED HEAVY ELECTRICAL SMOKE ODOR COMING FROM BEHIND CAPTAIN`S SEAT. WITNESSED ACTUAL SMOKE CLOSE TO THE FLOOR.  EMERGENCY DECLARED AND DIVERTED. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED AND REPLACED NR 1 WINDSHIELD CONTACTOR AND FUSE. OPS CHECKED GOOD.
